L. Babinkostova ; A. Hernández-Espiet ; H. Kim - On Types of Elliptic Pseudoprimes

gcc:6521 - journal of Groups, complexity, cryptology, February 10, 2021, Volume 13, Issue 1 - https://doi.org/10.46298/jgcc.2021.13.1.6521
On Types of Elliptic PseudoprimesArticle

Authors: L. Babinkostova ; A. Hernández-Espiet ; H. Kim

    We generalize the notions of elliptic pseudoprimes and elliptic Carmichael numbers introduced by Silverman to analogues of Euler-Jacobi and strong pseudoprimes. We investigate the relationships among Euler Elliptic Carmichael numbers , strong elliptic Carmichael numbers, products of anomalous primes and elliptic Korselt numbers of Type I: The former two of these are introduced in this paper, and the latter two of these were introduced by Mazur (1973) and Silverman (2012) respectively. In particular, we expand upon a previous work of Babinkostova et al. by proving a conjecture about the density of certain elliptic Korselt numbers of Type I that are products of anomalous primes.


    Volume: Volume 13, Issue 1
    Published on: February 10, 2021
    Accepted on: February 9, 2021
    Submitted on: June 2, 2020
    Keywords: Mathematics - Group Theory,Mathematics - Number Theory,14H52, 14K22, 11Y01, 11N25, 11G07, 11G20, 11B99

    Consultation statistics

    This page has been seen 574 times.
    This article's PDF has been downloaded 284 times.